Alert archive / Washington / Beach Hazards Statements in 2025
Beach Hazards Statement 13, NWS Portland, OR
NWS Portland, OR issued this beach hazards statement at Oct 23, 2025, 2:46 AM PDT for Pacific County, Washington. It took effect at Oct 24, 2025, 8:00 AM PDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2025, 2:46 AM PDT (09:46 UTC)
- In effect from
- Oct 24, 2025, 8:00 AM PDT
- Expired
- Oct 24, 2025, 11:00 PM PDT
- In force
- 15 hr
- Issued by
- NWS Portland, OR
County Pacific County, WA
The radar
The Langley Hill radar (KLGX), 68 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 00:00Z, 9.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
332 WHUS46 KPQR 230946 CFWPQR Coastal Hazard Message National Weather Service Portland OR 246 AM PDT Thu Oct 23 2025 WAZ201-240200- /O.NEW.KPQR.BH.S.0013.251024T1500Z-251024T2100Z/ /O.EXT.KPQR.SU.Y.0003.251024T0000Z-251024T1500Z/ /O.CON.KPQR.BH.S.0012.000000T0000Z-251024T0000Z/ South Washington Coast- 246 AM PDT Thu Oct 23 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS AFTERNOON... ...HIGH SURF ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM PDT FRIDAY... ...BEACH HAZARDS STATEMENT IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... * WHAT...For the first Beach Hazards Statement, Sneaker waves possible. For the High Surf Advisory, large waves and hazardous surf conditions. Breakers up to 20 feet. For the second Beach Hazards Statement, Sneaker waves possible. * WHERE...South Washington Coast. * WHEN...For the first Beach Hazards Statement, through this afternoon. For the High Surf Advisory, from 5 PM this afternoon to 8 AM PDT Friday. For the second Beach Hazards Statement, from Friday morning through Friday afternoon. * IMPACTS...Destructive waves may wash over beaches, jetties, and other structures unexpectedly. People can be swept off rocks and jetties and drown while observing high surf. Minor beach erosion may damage coastal properties and buildings. Higher than normal water run-up is expected on beaches and low-lying shoreline. * ADDITIONAL DETAILS...Caution should be used when in or near the water. Always keep an eye on the waves, and be especially watchful of children and pets. Those participating in razor clam digs should exercise caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches, producing rip currents, sneaker waves and beach erosion. Stay well back from the water's edge and be alert for exceptionally high waves. Keep away from large logs on the beach. Water running up on the beach can easily lift or roll logs which can injure or kill someone caught in their path. Remain out of the water to avoid hazardous swimming conditions. && $$ ORZ101>103-240200- /O.EXT.KPQR.BH.S.0012.000000T0000Z-251024T2100Z/ Clatsop County Coast-Tillamook County Coast- Central Coast of Oregon- 246 AM PDT Thu Oct 23 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH FRIDAY AFTERNOON... * WHAT...Sneaker waves possible. * WHERE...North and Central Coast of Oregon. * WHEN...Through Friday afternoon. * IMPACTS...Waves can run up significantly farther on a beach than normal, including over rocks and jetties. Sneaker waves can suddenly knock people off of their feet and quickly pull them into the frigid ocean which may lead to serious injury or drowning. * ADDITIONAL DETAILS...A Beach Hazards Statement is issued when sneaker waves create potentially life-threatening conditions in the surf zone. Caution should be used when in or near the water. Always keep an eye on the waves, and be especially watchful of children and pets. Those participating in razor clam digs should exercise caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ For more information from the National Weather Service visit https://www.weather.gov/portland
4 follow-up statements
119 WHUS46 KPQR 240013 CFWPQR Coastal Hazard Message National Weather Service Portland OR 513 PM PDT Thu Oct 23 2025 WAZ201-241300- /O.EXP.KPQR.BH.S.0012.000000T0000Z-251024T0000Z/ /O.CON.KPQR.SU.Y.0003.000000T0000Z-251024T1500Z/ /O.CON.KPQR.BH.S.0013.251024T1500Z-251024T2100Z/ South Washington Coast- 513 PM PDT Thu Oct 23 2025 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT FRIDAY... ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... * WHAT...For the High Surf Advisory, large waves and hazardous surf conditions. Breakers up to 20 feet. For the Beach Hazards Statement, Sneaker waves possible. * WHERE...South Washington Coast. * WHEN...For the High Surf Advisory, until 8 AM PDT Friday. For the Beach Hazards Statement, from Friday morning through Friday afternoon. * IMPACTS...Destructive waves may wash over beaches, jetties, and other structures unexpectedly. People can be swept off rocks and jetties and drown while observing high surf. Minor beach erosion may damage coastal properties and buildings. Higher than normal water run-up is expected on beaches and low-lying shoreline. * ADDITIONAL DETAILS...Caution should be used when in or near the water. Always keep an eye on the waves, and be especially watchful of children and pets. Those participating in razor clam digs should exercise caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches, producing rip currents, sneaker waves and beach erosion. Stay well back from the water's edge and be alert for exceptionally high waves. Keep away from large logs on the beach. Water running up on the beach can easily lift or roll logs which can injure or kill someone caught in their path. Remain out of the water to avoid hazardous swimming conditions. && $$ ORZ101>103-241300- /O.CON.KPQR.BH.S.0012.000000T0000Z-251024T2100Z/ Clatsop County Coast-Tillamook County Coast- Central Coast of Oregon- 513 PM PDT Thu Oct 23 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... * WHAT...Sneaker waves possible. * WHERE...North and Central Coast of Oregon. * WHEN...Through Friday afternoon. * IMPACTS...Waves can run up significantly farther on a beach than normal, including over rocks and jetties. Sneaker waves can suddenly knock people off of their feet and quickly pull them into the frigid ocean which may lead to serious injury or drowning. * ADDITIONAL DETAILS...A Beach Hazards Statement is issued when sneaker waves create potentially life-threatening conditions in the surf zone. Caution should be used when in or near the water. Always keep an eye on the waves, and be especially watchful of children and pets. Those participating in razor clam digs should exercise caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ For more information from the National Weather Service visit https://www.weather.gov/portland
061 WHUS46 KPQR 240850 CFWPQR Coastal Hazard Message National Weather Service Portland OR 150 AM PDT Fri Oct 24 2025 ORZ101>103-250200- /O.NEW.KPQR.SU.Y.0004.251025T1800Z-251026T1200Z/ /O.EXT.KPQR.BH.S.0012.000000T0000Z-251025T0600Z/ Clatsop County Coast-Tillamook County Coast- Central Coast of Oregon- 150 AM PDT Fri Oct 24 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT SUNDAY... * WHAT...For the Beach Hazards Statement, Sneaker waves possible. For the High Surf Advisory, large waves and hazardous surf conditions. Breakers up to 30 feet. * WHERE...North and Central Coast of Oregon. * WHEN...For the Beach Hazards Statement, through this evening. For the High Surf Advisory, from 11 AM Saturday to 5 AM PDT Sunday. * IMPACTS...Destructive waves may wash over beaches, jetties, and other structures unexpectedly. People can be swept off rocks and jetties and drown while observing high surf. Minor beach erosion may damage coastal properties and buildings. Higher than normal water run-up is expected on beaches and low- lying shoreline. * ADDITIONAL DETAILS...Caution should be used when in or near the water. Always keep an eye on the waves, and be especially watchful of children and pets. Those participating in razor clam digs should exercise caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches, producing rip currents, sneaker waves and beach erosion. Stay well back from the water's edge and be alert for exceptionally high waves. Keep away from large logs on the beach. Water running up on the beach can easily lift or roll logs which can injure or kill someone caught in their path. Remain out of the water to avoid hazardous swimming conditions. && $$ WAZ201-250200- /O.EXT.KPQR.BH.S.0013.251024T1500Z-251025T0600Z/ /O.CON.KPQR.SU.Y.0003.000000T0000Z-251024T1500Z/ South Washington Coast- 150 AM PDT Fri Oct 24 2025 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...BEACH HAZARDS STATEMENT NOW IN EFFECT FROM 8 AM PDT THIS MORNING THROUGH THIS EVENING... * WHAT...For the High Surf Advisory, large waves and hazardous surf conditions. Breakers up to 20 feet. For the Beach Hazards Statement, Sneaker waves possible. * WHERE...South Washington Coast. * WHEN...For the High Surf Advisory, until 8 AM PDT this morning. For the Beach Hazards Statement, from 8 AM PDT this morning through this evening. * IMPACTS...Destructive waves may wash over beaches, jetties, and other structures unexpectedly. People can be swept off rocks and jetties and drown while observing high surf. Minor beach erosion may damage coastal properties and buildings. Higher than normal water run-up is expected on beaches and low- lying shoreline. * ADDITIONAL DETAILS...Caution should be used when in or near the water. Always keep an eye on the waves, and be especially watchful of children and pets. Those participating in razor clam digs should exercise caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches, producing rip currents, sneaker waves and beach erosion. Stay well back from the water's edge and be alert for exceptionally high waves. Keep away from large logs on the beach. Water running up on the beach can easily lift or roll logs which can injure or kill someone caught in their path. Remain out of the water to avoid hazardous swimming conditions. && $$ For more information from the National Weather Service visit https://www.weather.gov/portland
384 WHUS46 KPQR 242226 CFWPQR Coastal Hazard Message National Weather Service Portland OR 326 PM PDT Fri Oct 24 2025 WAZ201-251500- /O.EXB.KPQR.SU.Y.0004.251025T1900Z-251026T1200Z/ /O.CON.KPQR.BH.S.0013.000000T0000Z-251025T0600Z/ South Washington Coast- 326 PM PDT Fri Oct 24 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM NOON SATURDAY TO 5 AM PDT SUNDAY... * WHAT...For the Beach Hazards Statement, Sneaker waves possible. For the High Surf Advisory, large waves and hazardous surf conditions. Breakers up to 28 feet. * WHERE...South Washington Coast. * WHEN...For the Beach Hazards Statement, until 11 PM PDT this evening. For the High Surf Advisory, from noon Saturday to 5 AM PDT Sunday. * IMPACTS...Destructive waves may wash over beaches, jetties, and other structures unexpectedly. People can be swept off rocks and jetties and drown while observing high surf. Minor beach erosion may damage coastal properties and buildings. Higher than normal water run-up is expected on beaches and low-lying shoreline. * ADDITIONAL DETAILS...Caution should be used when in or near the water. Always keep an eye on the waves, and be especially watchful of children and pets. Those participating in razor clam digs should exercise caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches, producing rip currents, sneaker waves and beach erosion. Stay well back from the water's edge and be alert for exceptionally high waves. Keep away from large logs on the beach. Water running up on the beach can easily lift or roll logs which can injure or kill someone caught in their path. Remain out of the water to avoid hazardous swimming conditions. && $$ ORZ101>103-251500- /O.EXT.KPQR.SU.Y.0004.251025T1900Z-251026T1200Z/ /O.CON.KPQR.BH.S.0012.000000T0000Z-251025T0600Z/ Clatsop County Coast-Tillamook County Coast- Central Coast of Oregon- 326 PM PDT Fri Oct 24 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HIGH SURF ADVISORY NOW IN EFFECT FROM NOON SATURDAY TO 5 AM PDT SUNDAY... * WHAT...For the Beach Hazards Statement, Sneaker waves possible. For the High Surf Advisory, large waves and hazardous surf conditions. Breakers up to 28 feet. * WHERE...North and Central Coast of Oregon. * WHEN...For the Beach Hazards Statement, until 11 PM PDT this evening. For the High Surf Advisory, from noon Saturday to 5 AM PDT Sunday. * IMPACTS...Destructive waves may wash over beaches, jetties, and other structures unexpectedly. People can be swept off rocks and jetties and drown while observing high surf. Minor beach erosion may damage coastal properties and buildings. Higher than normal water run-up is expected on beaches and low-lying shoreline. * ADDITIONAL DETAILS...Caution should be used when in or near the water. Always keep an eye on the waves, and be especially watchful of children and pets. Those participating in razor clam digs should exercise caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches, producing rip currents, sneaker waves and beach erosion. Stay well back from the water's edge and be alert for exceptionally high waves. Keep away from large logs on the beach. Water running up on the beach can easily lift or roll logs which can injure or kill someone caught in their path. Remain out of the water to avoid hazardous swimming conditions. && $$ For more information from the National Weather Service visit https://www.weather.gov/portland
391 WHUS46 KPQR 250607 CFWPQR Coastal Hazard Message National Weather Service Portland OR 1107 PM PDT Fri Oct 24 2025 WAZ201-260200- /O.EXP.KPQR.BH.S.0013.000000T0000Z-251025T0600Z/ /O.CON.KPQR.SU.Y.0004.251025T1900Z-251026T1200Z/ South Washington Coast- 1107 PM PDT Fri Oct 24 2025 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO 5 AM PDT SUNDAY... * WHAT...Large waves and hazardous surf conditions. Breakers up to 28 feet. * WHERE...South Washington Coast. * WHEN...From noon Saturday to 5 AM PDT Sunday. * IMPACTS...Destructive waves may wash over beaches, jetties, and other structures unexpectedly. People can be swept off rocks and jetties and drown while observing high surf. Minor beach erosion may damage coastal properties and buildings. Higher than normal water run-up is expected on beaches and low- lying shoreline. * ADDITIONAL DETAILS...Caution should be used when in or near the water. Always keep an eye on the waves, and be especially watchful of children and pets. Those participating in razor clam digs should exercise caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches, producing rip currents, sneaker waves and beach erosion. Stay well back from the water's edge and be alert for exceptionally high waves. Keep away from large logs on the beach. Water running up on the beach can easily lift or roll logs which can injure or kill someone caught in their path. && $$ ORZ101>103-260200- /O.EXP.KPQR.BH.S.0012.000000T0000Z-251025T0600Z/ /O.CON.KPQR.SU.Y.0004.251025T1900Z-251026T1200Z/ Clatsop County Coast-Tillamook County Coast- Central Coast of Oregon- 1107 PM PDT Fri Oct 24 2025 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO 5 AM PDT SUNDAY... * WHAT...Large waves and hazardous surf conditions. Breakers up to 28 feet. * WHERE...North and Central Coast of Oregon. * WHEN...From noon Saturday to 5 AM PDT Sunday. * IMPACTS...Destructive waves may wash over beaches, jetties, and other structures unexpectedly. People can be swept off rocks and jetties and drown while observing high surf. Minor beach erosion may damage coastal properties and buildings. Higher than normal water run-up is expected on beaches and low- lying shoreline. * ADDITIONAL DETAILS...Caution should be used when in or near the water. Always keep an eye on the waves, and be especially watchful of children and pets. Those participating in razor clam digs should exercise caution. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches, producing rip currents, sneaker waves and beach erosion. Stay well back from the water's edge and be alert for exceptionally high waves. Keep away from large logs on the beach. Water running up on the beach can easily lift or roll logs which can injure or kill someone caught in their path. && $$ For more information from the National Weather Service visit https://www.weather.gov/portland
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this beach hazards statement went out at Oct 22, 9:56 PM PDT, 4 hours 50 minutes earlier.
Area forecast discussion, Oct 22, 9:56 PM PDT, 4 hours 50 minutes before
Area Forecast Discussion
National Weather Service Portland OR
956 PM PDT Wed Oct 22 2025
.UPDATED AVIATION DISCUSSION...
&&
.SYNOPSIS...Active and wet weather begins across the region
today as repeated frontal systems bring rounds of precipitation
to the Northwest. Following a drier day on Thursday, a moderate
Atmospheric River will bring periods of moderate to heavy rain
Friday through the weekend, and gusty south winds mostly on
Saturday. Breezy and wet weather is otherwise largely expected
through much of the week.
&&
.SHORT TERM...Now through Friday Night...Persistent upper-
level troughing over the Gulf of Alaska will see repeated
shortwave impulses track over the Pacific Northwest over the
next week. An initial weak frontal system moving onshore through
tonight will see light rain showers, most likely along the
coast and in areas of higher terrain north of US 26 where
expected totals remain only 0.05-0.1" or less. Chances for 0.25"
of rain over the next 24 hours remain at 5-15% in those areas,
and much less elsewhere. As this initial wave exits eastward by
Thursday morning, a brief drying trend will return to the region
as transient shortwave ridging passes overhead on Thursday.
High temperatures will remain some 5 degrees or so above normal,
reaching the upper 50s to upper 60s across the region.
Heights aloft will begin to fall Thursday night and continue
through Friday as a much more potent cold frontal boundary
approaches the coast. This moderate Atmospheric River will move
across the region in about 24-30 hours, bringing periods of
moderate to locally heavy rainfall and breezy south winds.
Gusts are most likely to reach 25-30 mph inland and 40-45 mph
along the coast Friday afternoon. There remains an outside
chance, 5-10% or less, that more impactful wind gusts of 45 mph
may occur along the Willamette Valley and 55-60 mph along the
coast, which would have the potential to produce wind damage and
power outages, especially given plenty of leaves on trees to
increase wind drag.
There is very high confidence, greater than 90-95%, of rainfall
totals exceeding 0.5" across areas west of the Cascade crest
through Friday night, with expected rain amounts of 1-1.25"
along the I-5 corridor, 1.5-2.5" along the coast and in the
Coast Range, and 1-2" in the Cascades. Chances to see 2" of rain
are 15-25% along the I-5 corridor, and 40-80% to the east and
west, with the highest likelihood on the western Coast Range
slopes. Briefly heavy rain rates may produce nuisance flooding,
most likely in urban areas with poor drainage and where leaf
clutter is able to clog drains, but luckily, area rivers remain
low this early in the wet season and should be able to handle
these totals without any widespread concerns for flooding.
.LONG TERM...Saturday through Wednesday...The more active
weather pattern continues through this weekend into early next
week as additional impulses move across the region while the
parent upper trough remains lodged over the Gulf of Alaska. On
the heels of the earlier frontal system, another surface low is
expected to develop offshore and deepen as it moves generally
northwestward toward the Olympic Peninsula. As this low
approaches the coast on Saturday, a strong surface pressure
gradient will set up across the region, encouraging gusty south
winds of 35-40 mph inland, and 40-50 mph along the coast.
In the strongest scenario, about a 10% likelihood, gusts of
45-50 mph inland and 55-60 mph along the coast could yield more
widespread wind damage and power outage impacts; this forecast
remains very sensitive to the intensity and position of the
coastal low, with any weaker or displaced low center unable to
support higher-end winds.
Precipitation chances remain elevated through the period, as
zonal flow oriented nearly perpendicular to local terrain will
continue Sunday behind the departing shortwave trough. A
notable change in the mid-levels will see 850 hPa temperatures
fall from around 5C to -2C behind the boundary through Sunday
night, allowing snow levels to fall to 3000-4000 ft over the
Cascades. Persistent showery precipitation combined with this
colder air mass will support sustained snow accumulations in
higher terrain, although snowfall rates are not expected to
reach far above 0.5" per hour even in the High Cascades. Snow
will nonetheless accumulate at pass level and travelers through
the Cascades should be prepared for winter driving conditions.
Recreators at higher elevations should also be prepared for more
significant accumulations and related impacts. Cool and showery
conditions with high temperatures in the 40s to mid 50s will
continue through the middle of next week when drier conditions
may finally return as brief ridging builds overhead. -36
&&
.AVIATION...Late this evening MVFR conditions are in place along
the coast with VFR CIGs/VIS holding at inland terminals while a
weak frontal boundary moves across the region. Expecting generally
MVFR conditions to hold along the coast the remainder of the night
before gradually improving back to VFR late morning into the early
afternoon. Only moderate confidence in the timing of this
improvement. Inland conditions are expected to be mainly VFR
through scattered to broken MVFR CIGs are possible with a 40-60%
chance for these conditions overnight behind the front. Away
from the coast, winds likely remain below 10-15 knots through
the TAF period.
KPDX AND APPROACHES...Predominately VFR conditions through the
TAF period. However, there is a chance for lowered CIGs late
tonight behind the front with a 40-50% chance for MVFR CIGs
between 10-18z. South to southeast winds generally remain below 10
knots. -99
&&
.MARINE...An active weather pattern continues through the
weekend, supporting periods of gusty winds and steep seas. Seas
are briefly expected to fall below 10 feet later this evening
with a period around 12 seconds. A Small Craft Advisory is in
effect for all marine zones through 5 pm Thursday to account for
steep seas. Conditions on the calmer side will be short lived
as a deep low across the Gulf of Alaska will send a cold front
through the waters. A westerly swell 14-16 feet at 14-17 seconds
will enter the waters late Thursday morning, peaking in the
afternoon. Winds will also strengthen from the south with
sustained winds 25-35 kt and gusts 35-45 kt starting around 5 pm
Thursday and continuing through around 11 am Friday. The Gale
watch has been upgraded to a Gale Warning for the 5 pm Thursday
to 11 am Friday time frame, through this may need to be extended
depending on timing of the system.
Conditions remain active overall, though a break is expected from
Gale conditions Friday afternoon into Friday night before the next
strong system brings another round of Gales Saturday. This
weekend system has the potential to be stronger then the
earlier system with a 20-40% chance of Storm force wind gusts
across the waters. There is decent variability in the models at
this point though and will heavily depend on where the system
tracks. Wave heights may also reach 20-25 feet with a 15-35%
chance late Saturday into Sunday. /19
&&
.BEACH HAZARDS...A Beach Hazards Statement remains in effect
across the northern/central Oregon coast and south Washington
coast through Friday morning as a long period, west-northwesterly
swell will bring a high threat for sneaker waves. Additionally, a
High Surf Advisory is in effect starting at 5 pm today continuing
through 5 am Friday for the south Washington Coast. Razor clam
diggers at the coast will need to exercise extreme caution this
week. Sneaker waves can run up significantly farther on a beach
than normal, including over rocks, logs, and jetties. Sneaker
waves can suddenly knock people off of their feet and quickly pull
them into the ocean which may lead to serious injury or drowning.
Caution should be used when in or near the water. Always keep an
eye on the waves, and be especially watchful of children and pets.
Remember, never turn your back on the ocean!
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...None.
WA...High Surf Advisory from 5 PM Thursday to 5 AM PDT Friday for
WAZ201.
PZ...Small Craft Advisory until 5 PM PDT Thursday for PZZ210-
251>253-271>273.
Gale Warning from 5 PM Thursday to 11 AM PDT Friday for PZZ210-
251>253-271>273.
&&
www.weather.gov/portland
Interact with us via social media:
www.facebook.com/NWSPortland
x.com/NWSPortlandNearby
Beach Hazards Statements in Washington, 2025Every beach hazards statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.